02-08-2004, 01:27 PM #1
I have made the biggest mistake anyone ever has in the history of bodybuilding.
I am in India, and on my third round of taking Sust 250 and Deca 100, along with stanazol pills. I am always looking for other products here since it is available and cheap.
Well, I really blew it. I bought some MIXOGEN last Monday; it was mixed in with the Sustonon 250. I though it must be something new and good, I had never heard of it, but I recognized all the good stuff in it. So I took this along with the Sustonon 250 and the deca 100. Then I got home and look at what it was. Here are the components:
estradiol benzoate 1 mg
estradiol phenylpropionate 4 mg
testosterone propionate 20 mg
testosterone phenylpropionate 40 mg
testosterone isocaproate 40 mg
benzyl alcohol 10% v/v
The Estradiol Benzoate appears to be the worst thing possible I could have taken. I am very bloated, now that it is day 5 of my dumb ass mistake. I have not lost any strength, but my nipples really hurt when I sweat and I have been crying when I see touching commercials. (Kidding on the commercials thing..)
So how long is this crap going to be in me? I have doubled up my sustonon and Deca, I have had 4 sustonon 250's and 4 deca 100s the week.
02-08-2004, 02:18 PM #2
Welcome to AR
02-08-2004, 04:15 PM #3
02-08-2004, 04:52 PM #4
02-08-2004, 06:55 PM #5
02-09-2004, 08:13 AM #6
02-09-2004, 11:51 AM #7
02-09-2004, 12:12 PM #8
02-10-2004, 04:41 PM #9
Thanks bros, I am getting plenty of help in the Steroid Question forum .
Man I miss the states! Starving and I cant find a t bone anywhere here in India, it would start an international incident here. Looking forwrard to Texas again
02-17-2004, 08:27 PM #10Junior Member
- Join Date
- Jan 2004
- somewhere OUT there!!!
Welcom to AR!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)